MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR ,TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a syndesmosis repair surgery the suture tore while tightening.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.The visual inspection identified that the white braid suture returned from the knotless tightrope® syndesmosis repair, implant only, titanium had broken, frayed, and damaged.Only the round button was returned with the white suture.Evaluation of the oblong button found no sharp edges or defects.The evaluation of the suture attached to it found that it was not frayed or damaged.Functional testing was performed by gently pulling the straight needle attached to the suture and the oblong button.The suture was noted to be firmly crimped to the needle.No problem was found.The most likely cause for the reported failure can be attributed to user error of the device due to either excessive force used during suture passing/tightening /tensioning or the device coming in contact with another device during use.

Brand Name
K-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21334422
Report Number1220246-2025-00308
Device Sequence Number3826567
Product Code HTN
UDI-Device Identifier00888867265608
UDI-Public(01)00888867265608(11)240501(17)290430(10)31050
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE IMP ONLY, SYN REPR ,TI
Device Catalogue NumberAR-8924T
Device Lot Number31050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown